RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 80, Issue 3  


Chow groups of intersections of quadrics via homological projective duality and (Jacobians of) non-commutative motives
M. Bernardara, G. Tabuada
3
Quasi-greedy property of subsystems of the multivariate Haar system
S. L. Gogyan
23
The $p$-adic law of large numbers
E. I. Zelenov
31
The determinant of the stress matrix and restorability of hinged frameworks from self-stresses
M. D. Kovalev
43
Periodic solutions of travelling-wave type in circular gene networks
A. Yu. Kolesov, N. Kh. Rozov, V. A. Sadovnichii
67
Modified Delaunay empty sphere condition in the problem of approximation of the gradient
V. A. Klyachin
95
An analogue of the Littlewood–Paley theorem for orthoprojectors onto wavelet subspaces
S. N. Kudryavtsev
103
On the zeros of linear combinations of L-functions of degree two on the critical line. Selberg's approach
I. S. Rezvyakova
151
Universal theory of a free polynilpotent group
E. I. Timoshenko
173
Letter to the editors
V. I. Bernik, F. Götze
184
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019